# SDR YENA201801040002

- Difficulty date: January 4, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 58,125 hours, 20,645 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 1 Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD  AFTER TAKE OFF,  THE NR 1 ENGINE OIL DROPPED TO 8 QTS.  AT CRUISE,  INCREASED TO 12 QTS DURING THRUST REDUCTION.  THE NR 1 ENGINE IDG CONNECTOR DAMAGED.  IAW TSM 79-00-0-810-838-A,  ACCOMPLISHED INSPECTION OF THE NR 1 ENGINE FOR OIL LEAKS.  NO LEAKS,  OR CONTAMIATION OF MEDS FOUND.  NO SIGN OF LEAKS AT TEC WEEP HOLE.  R & R THE DEOILER SEAL AND MATING RING IAW AMM 72-60-20, 72-60-31.  ENG IDLE CHECK ACCOMPLISHED,  NO LEAKS NOTED.  R & R THE CONNECTOR IAW ESPM 20-44-17 AND OPS CHECKED THE NR 1 IDG IAW AMM 24-21-00,   GOOD, OK TO CONTINUE.
